Skip to Content

Why do I have brown spottings days after I took a plan b pill?

Responses (1)

kaismama 21 Feb 2015

Just side effects of the pill.

monkey124 21 Feb 2015

if i had sex on the 15 & i was supose to get my period on the 14 & took a pan b pill & its been 5 days with out getting my period, could i be pregnate ? when should i get my period ?

kaismama 21 Feb 2015

Its side effects of the pill. It almost always makes your period late. After causing spotting or actual bleeding, that isn't your period. I don't know why you girls think that our bodies work by the clock or calender. I can't tell you when you'll get your period. Its up to your body. We are run by hormones, not computers, and we don't have a calender of times.

LousArk 22 Feb 2015

I've used Plan B a few times over the years, & it has always caused irregular bleeding, spotting & usually knocked my period out of sync by a week or two. Your next period will often be heavier than normal.
Basically, you can expect to have your hormones be all over the place for the 2-3 weeks after taking Plan B. You may therefore also feel very low/hormonal and/or have acne breakouts etc.. Everyone is different though.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions